# SDR DALA2021110906907

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,761 hours, 29,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 INITIAL INSPECTION. A.A. INCORRECT P/N OF GIRT BAR INSTALLED ON L1 DOOR SLIDE. CORRECTIVE ACTION: SUMMARY ON NRC # 00005: GIRT BAR ON L1 DOOR WAS REMOVED PER B757-200 AMM 25-66 AND GIRT BAR WAS INSTALLED PER B757-200 AMM 25-66 AND ADJUSTMENT WAS ACCOMPLISHED UNDER AMDS. (2009284)
